TBU Publications
Repository of TBU Publications

Geodesic Mappings and Their Generalizations

DSpace Repository

Find Full text Export to RefWorks


Files in this item

ČSN ISO 690:2011 citation

Citace článku v časopise:
MIKEŠ, Josef, Volodymyr E. BEREZOVSKI, E. STEPANOVA a Hana CHUDÁ. Geodesic Mappings and Their Generalizations. Journal of Mathematical Sciences (United States) [online]. 2016, vol. 217, iss. 5, s. 607-623. [cit. 2024-05-28]. ISSN 1072-3374. Dostupné z: https://link.springer.com/article/10.1007/s10958-016-2993-9.

These citations are software generated and may contain errors. To verify accuracy, check the appropriate style guide.

Related articles